# SDR FDEA201702020314

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 25,157 hours, 13,990 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part serial: K0727
- Condition: Failed
- Location: Nr 2
- Part time: 21,028 hours, 11,434 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING AT APPROX 17000 FT, ECAM SHOWED NR 2 IDG LOW OIL PRESSURE .  DISCONECTED THE NR 2 IDG IAW ECAM AND REFERRED TO QRH  PROCEDURE.   FOUND IDG SIGHT GAGE TO INDICATE FULL OIL, ELECTRICAL CONNECTIONS SECURE AND DPI INDICATOR SET. REMOVED CONNECTORS, VISUALLY INSPECTED AND                                   FOUND TO BE CLEAN, SECURE AND NORMAL. R & R NR 2 IDG,  LEAK AND OPS CHECK NORMAL IAW AMM 24-11-11-04-01.
